# SDR CA970624025

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB THROUGH FL220 THE #1 ENGINE FAILED WITH A LOUD COMPRESSOR STALL AND SEVERE VIBRATION. LEFT HAND HYDRAULIC QUANTITY ALSO "0". ENGINE WAS SHUTDOWN AND THE AIRCRAFT RETURNED TO POINT OF DEPARTURE. FURTHER REPORT TO FOLLOW.
